# SDR CHQA20131019376

- Difficulty date: October 19, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 24,758 hours, 21,957 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,036 hours, 27,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE RT OVERWING LIGHT ASSEMBLY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
